| Catalog Number |
0240200100 |
| Medical Device Problem Codes |
No Display/Image (1183); Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the device shut down in middle of case, os slow/lag when retest full loss of image reported by nurse.Duration of loss of image was unknown.Staff brought in new tower for procedure.
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: shut down in middle of case, os slow/lag when retest.Full loss of image reported by nurse.Duration of loss of image was unknown.Staff brought in new tower for procedure.The failure identified in the investigation is consistent with the complaint record.Probable root cause can be attributed to a software issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.